# SDR SWAA2013010411126

- Difficulty date: December 19, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,587 hours, 62,327 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 6549470
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE CRACKED AT WBL 70.85 FRONT SPAR LOWER SURFACE OF THE LT WING.  REMOVED AND REPLACED ANGLE IAW SRM AND DWG.
